# SDR SWIA2017031743119

- Difficulty date: February 23, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N782SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10278
- Aircraft time: 23,141 hours, 13,553 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME BS 333 FROM STRINGERS 25L - 25R. REPAIRED THE FRAME IAW REO.
